# SDR CALA0200574

- Difficulty date: December 6, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 46,068 hours, 24,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT FASTENER HOLE, STA 312, RBL 37. THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 53-10-51.
